# SDR SWIA201541220

- Difficulty date: May 6, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 29,119 hours, 17,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT, TRU BAY.  CRACK IN FLOOR AT LT CUTOUT FOR FRAME 193.  REPAIRED CRACK IN THE LT TRU BAY, STA 193 IAW REO.
